T Nation

Looking for Help/oOtions

First my stats
6’ 188lbs age 29

Currently 3 weeks into my first cycle which consists of 1ml of test e 250 every three days 23g pins. I am planning to run this cycle for 10 weeks and starting 1 kit of growth at week 5 + a taper for PCT. I have a couple of questions and concerns

first the important I have been a supporter of the nation for a while and everything I read usually conflicts with each other so I figured would sign up and just post my questions.

I am looking at doing a taper + nolva for PCT. What would you recommend for the taper and at what point in the taper would you recommend the nolva if any?

And now the problems

I a getting extreme pain from injections site that last until the next time I hit “glut”.

Last week I got a fever out of nowhere, and this week I got another Fever out of the blue.

Read that the fevers could be from the ester wearing off and the high test level in the body and others say infection what is your opinions

opinion?

dont start a cycle until pct/taper is planned completely and ready to be used when needed.

Check your inj ritual, is everything sterile, is your gear of good origin and quality?

Well, i feel the TEST Flu is crap!
It is Flu season. BUt fevers, chills, and mild headaches and lethargy can be expected as your body adjusts to the new levels of the Test HM in your system. Your body’s natural reaction is to say “What da fuck?” and then attempt to equal out your other directly proportionate levels of other hormones, like Estrogen.

Testanabol brings up a great point in how legit your stuff is. A dull pain is expected at the Inj Site that can last from 3 days to 2 weeks even with great gear.

*Heat Vial beofre injection using a heating pad

*Take a steaming hot shower before Inj

  • How fast are you injecting? This should be a sweet slow process, like sex that you don’t want to end:)

*Massage area after injection for about 5 minutes, this helps spread the compound

*Alternate between Ice and heat for 5 -10 minute intervals if it still bothers you.

Mine has only bothered me if I am not lifting. Odd I know…

Think about what you are doing to your body!
Pain is just a side effect.

Read the taper thread again. It will give you the answer your looking for.

What do you feel this single kit if HGH is giong to do for you other than slim down your wallet?

Is your fever associated with any other symptoms that would lead you to think you have an infection?

Yeah what company made your test?

Well let’s examine a few things here. As Contrl pointed the obvious out in another thread, I will do so here— IT IS FLU SEASON.

Secondly, some people are more sensitive to injections than others. Personally, I never use anything larger than a 25g to inject. Switching needles might help as well, because, believe it or not, simply punching that sucker through the rubber stopper will indeed dull the tip-- resulting in a more painful injection.

The only reason you’d use tamoxifen citrate during a taper is if you have gyno, there is no other reason to do so.

The taper is easy. Run 6 weeks at 100mg/wk and then then taper down for the next 5 weeks. At that point you can then run another cycle, typically requiring no time off.

Also, who are you trying to kid with one kit of GH? I recently did some research on the burst method of GH use, and one “kit” more than likely won’t even contain enough for a month’s worth. Save it for now and be glad you have it later in life when you can afford to properly use it.

World

At six feet tall, 188lb, you are very small. The fact you’re 29 years old only goes to build upon my assumption that your training and diet are considerably sub-par.